# SDR R61A20110156

- Difficulty date: June 24, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 17,440 hours, 11,346 cycles
- System (JASC): 3140 · Central Computers
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHT FAULT ON EICAS.  MAINTENANCE PERFORMED OPS CHECKS OF EMERGENCY LIGHTS PER EMB AMM AND REPORTED NO DEFECTS NOTED, OPS CHECK GOOD.
